# SDR UALA2012071603818

- Difficulty date: July 15, 2012
- Submitted: July 18, 2012
- Operation: Air carrier
- Aircraft: N661UA
- Make and model: Boeing 767322
- Aircraft serial: 27158
- Aircraft time: 82,408 hours, 13,208 cycles
- Engine: Pwa PW4060
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 1562, S39r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY BS 1562, STR 39R CORRODED.  REMOVED CORROSION PER SRM, 53-00-03 DET IV, FOUND 100 PERCENT MATERIAL LOSS.  FABRICATED AND INSTALLED STRINGER SPLICE AND SECTION AND BRACKET PER SRM 53-00-03 AND 51-40-02.
